Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 265, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 1, 2012, 4:27 PM EDT for 5 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 4:27 PM EDT (20:27 UTC)
- Expired
- Aug 1, 2012, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Loudon County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 112 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
221 WUUS54 KMRX 012027 SVRMRX TNC105-107-121-123-145-012100- /O.NEW.KMRX.SV.W.0265.120801T2027Z-120801T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 427 PM EDT WED AUG 1 2012 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LOUDON COUNTY IN EAST TENNESSEE... MCMINN COUNTY IN EAST TENNESSEE... NORTHERN MEIGS COUNTY IN EAST TENNESSEE... MONROE COUNTY IN EAST TENNESSEE... ROANE COUNTY IN EAST TENNESSEE... * UNTIL 500 PM EDT * AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SWEETWATER...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE... SWEETWATER...ATHENS...MADISONVILLE...PHILADELPHIA...NIOTA...PAINT ROCK...MURRAY STORE...AND NIOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA. && LAT...LON 3551 8417 3537 8459 3575 8468 3580 8451 TIME...MOT...LOC 2025Z 337DEG 19KT 3565 8452 $$ AMP.23
3 follow-up statements
148 WWUS54 KMRX 012036 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 436 PM EDT WED AUG 1 2012 TNC105-107-121-123-145-012100- /O.CON.KMRX.SV.W.0265.000000T0000Z-120801T2100Z/ ROANE TN-LOUDON TN-MCMINN TN-MEIGS TN-MONROE TN- 436 PM EDT WED AUG 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR MONROE...NORTHERN MEIGS...MCMINN...LOUDON AND ROANE COUNTIES... AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWEETWATER...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE... ATHENS...MADISONVILLE...NIOTA AND ENGLEWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA. && LAT...LON 3551 8417 3537 8459 3575 8468 3580 8451 TIME...MOT...LOC 2036Z 337DEG 19KT 3556 8446 $$ 17
903
WWUS54 KMRX 012047
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
447 PM EDT WED AUG 1 2012
TNC121-012057-
/O.CAN.KMRX.SV.W.0265.000000T0000Z-120801T2100Z/
MEIGS TN-
447 PM EDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MEIGS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.
LAT...LON 3537 8459 3562 8465 3564 8462 3569 8463
3570 8462 3572 8464 3570 8466 3575 8468
3580 8451 3551 8417
TIME...MOT...LOC 2047Z 337DEG 19KT 3552 8446
$$
TNC105-107-123-145-012100-
/O.CON.KMRX.SV.W.0265.000000T0000Z-120801T2100Z/
ROANE TN-LOUDON TN-MCMINN TN-MONROE TN-
447 PM EDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR MONROE...MCMINN...LOUDON AND ROANE COUNTIES...
AT 443 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SWEETWATER...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
ATHENS...MADISONVILLE AND ENGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.
&&
LAT...LON 3537 8459 3562 8465 3564 8462 3569 8463
3570 8462 3572 8464 3570 8466 3575 8468
3580 8451 3551 8417
TIME...MOT...LOC 2047Z 337DEG 19KT 3552 8446
$$
17812
WWUS54 KMRX 012057 RRA
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
457 PM EDT WED AUG 1 2012
TNC105-107-123-145-012107-
/O.EXP.KMRX.SV.W.0265.000000T0000Z-120801T2100Z/
ROANE TN-LOUDON TN-MCMINN TN-MONROE TN-
457 PM EDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR MONROE...MCMINN...LOUDON AND
ROANE COUNTIES WILL EXPIRE AT 500 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.
LAT...LON 3537 8459 3562 8465 3564 8462 3569 8463
3570 8462 3572 8464 3570 8466 3575 8468
3580 8451 3551 8417
TIME...MOT...LOC 2057Z 337DEG 19KT 3547 8443
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:10 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EDT WED AUG 1 2012 .SHORT TERM (TONIGHT AND THURSDAY)...AIRMASS REMAINS MOIST AND HAS DESTABILIZED...ESPECIALLY ACROSS MIDDLE AND SE TN THIS AFTERNOON. DIURNALLY DRIVEN CONVECTION UNDERWAY AND WILL CONTINUE INTO THE EVENING HOURS. WEAK MID LEVEL SHORT WAVE WILL AID IN DEVELOPMENT OF STORMS AS IT MOVE SE THROUGH THE AREA THIS EVENING. SMALL HAIL AND STRONG GUSTY WINDS WILL BE THE MAIN THREAT. PATCHY OVERNIGHT VALLEY FOG EXPECTED. AIRMASS DRIES OUT SOME TONIGHT AND THURSDAY IN WAKE OF SHORT WAVE. CONVECTION WILL BE ISOLATED AND MAINLY ACROSS THE SMOKIES THURSDAY. LOW LEVEL THICKNESS VALUES RISE SOME ON THU...ESPECIALLY ACROSS SE TN. NAM MOS APPEARS TOO AGGRESSIVE WITH 100F AT CHA AND WENT WITH A BLEND BETWEEN GFS AND NAM WHICH IS CLOSE TO 01/00Z ECMWF. .LONG TERM (TOMORROW NIGHT THROUGH WEDNESDAY NIGHT)...AN UPPER-RIDGE SITUATED ACROSS THE SOUTHERN PLAINS WILL GRADUALLY FLATTEN LATE THIS WEEK AND NUDGE EASTWARD...PROMOTING SOME WARMER TEMPERATURES FOR FRIDAY AS THE MERCURY SHOULD CLIMB INTO THE LOWER 90S IN MANY AREAS. HOWEVER...GIVEN THE MOIST BOUNDARY LAYER AND A WEAK SHORTWAVE PASSING THROUGH THE OHIO VALLEY...SOME FAIRLY REASONABLE CHANCES FOR SCATTERED STORMS WILL EXIST DURING THE AFTERNOON AND EVENING. SOME ADDITIONAL DECENT THUNDER CHANCES WILL EXIST THIS WEEKEND INTO EARLY NEXT WEEK AS THE AFOREMENTIONED RIDGE MOVES BACK TO THE WEST...AND A STRONG UPPER LEVEL STORM SYSTEM ACROSS THE GREAT LAKES PUSHES A FRONT TOWARD THE AREA SATURDAY EVENING INTO SUNDAY. THIS WILL RESULT IN THE BEST CHANCES FOR STORMS IN THE PERIOD SUNDAY INTO MONDAY AS THIS LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN CONUS. HEADING INTO THE MIDDLE OF NEXT WEEK...DRIER CONDITIONS ARE EXPECTED AS ZONAL FLOW RETURNS AND THE RIDGE BUILDS BACK INTO THE REGION. SOME LOW-END MENTIONABLE POPS WERE STILL REQUIRED GIVEN THE POTENTIAL FOR DIURNAL CONVECTION IN THE MOIST BOUNDARY LAYER. HIGHS LOOK TO INCREASE FROM THE UPPER 80S EARLY IN THE WEEK TO THE LOW TO PERHAPS MID 90S IN SOME SPOTS BY THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 97 74 91 73 / 40 10 20 50 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 69 94 71 93 73 / 20 10 10 50 40 OAK RIDGE, TN 69 95 70 92 72 / 20 10 10 50 40 TRI CITIES AIRPORT, TN 64 91 63 90 68 / 20 10 10 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SON/AMP
Hazardous weather outlook, Aug 1, 4:20 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 420 AM EDT WED AUG 1 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 420 AM EDT WED AUG 1 2012 /320 AM CDT WED AUG 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Aug 1, 3:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
355 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 SE OAK RIDGE 35.91N 84.23W
08/01/2012 E1.00 INCH KNOX TN PUBLIC
&&Local storm report, Aug 1, 3:56 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
356 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL OAK RIDGE 35.96N 84.30W
08/01/2012 E1.00 INCH ROANE TN BROADCAST MEDIA
&&Local storm report, Aug 1, 3:58 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL OAK RIDGE 35.96N 84.30W
08/01/2012 E1.00 INCH ANDERSON TN BROADCAST MEDIA
&&Local storm report, Aug 1, 4:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
412 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG HARRIMAN 35.93N 84.56W
08/01/2012 ROANE TN 911 CALL CENTER
FEW TREES DOWN.
&&Local storm report, Aug 1, 4:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG N OAK RIDGE 35.96N 84.30W
08/01/2012 ANDERSON TN PUBLIC
LARGE TREE DOWN.
&&Special weather statement, Aug 1, 4:25 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 425 PM EDT WED AUG 1 2012 TNZ012-013-035-036-067-012115- ANDERSON TN-CAMPBELL TN-MORGAN TN-ROANE TN-SCOTT TN- 425 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EXTREME SOUTHERN CAMPBELL...ANDERSON...SOUTHERN SCOTT AND ROANE COUNTIES UNTIL 515 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF WARTBURG...MOVING SOUTHEAST AT 15 TO 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OLIVER SPRINGS... ROSEDALE...PETROS AND DEARMOND. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:12 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 48 min |
| Jul 31, 8:19 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Jefferson, Knox, Sevier and 1 more | 26 min |
| Jul 31, 8:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 29 min |
| Jul 31, 9:13 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 47 min |
| Jul 31, 10:15 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 60 min |
| Jul 31, 11:14 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 61 min |
| Aug 1, 3:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 35 min |
| Aug 1, 3:31 PM EDT | Severe Thunderstorm Warning | MRX | Roane | 29 min |
| Aug 1, 4:01 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Monroe, Roane | 29 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 23 min |
| Aug 1, 4:20 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 25 min |
| Aug 1, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 31 min |
| Aug 1, 5:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 30 min |
| Aug 1, 5:04 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier, Union | 41 min |
| Aug 1, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 34 min |
| Aug 1, 6:08 PM EDT | Areal Flood Advisory | MRX | Knox | 112 min |
| Aug 1, 6:16 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Union | 29 min |
| Aug 1, 6:18 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 27 min |
| Aug 1, 6:37 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen, Jefferson | 23 min |
| Aug 1, 6:44 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 31 min |
| Aug 1, 6:49 PM EDT | Areal Flood Advisory | MRX | Polk | 116 min |
| Aug 1, 6:54 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 36 min |
| Aug 1, 7:50 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 25 min |
| Aug 1, 7:52 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 23 min |
| Aug 1, 7:54 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.